# SDR CA020426006

- Difficulty date: April 20, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Boeing 757-23A
- Aircraft time: 36,702 hours
- Engine: Rroyce RB211535E437
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, B
- Precautionary procedure: O

## Discrepancy

(CAN) CROSSING TOP THURDERSTORM, APPLIED MAX CONTINUOUS FOR 30 SEC. SPEED DROP TO M.72 AT FL 360.  SMELL OF OIL BURNED FOR 3 MINS ALL PARAMETERS NORMAL ACTION TAKEN LMWS 51130 ITEM 1,2 BVCU BITE CHECK, MCD'S INSPECTED ON BOTH ENGINE.  BOTH ENGINE TEST C/O AS PER MM 71-00-00 TEST 6 VIBRATION SURVEY, TEST II, ACC/DLC, TEST 13 T/O POWER BOTH ENGINE GENERAL EXTERNAL INSPECTION C/O CHECK SERVICEABLE RII C/O BY TA114. THE DFDR WAS SENT, WAS REPLACED AND SENT FOR ANALYSIS. WAITING FOR RESULTS.
